# SDR SWAA2025021891618

- Difficulty date: January 31, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED REAT TRACK FITTING ASSEMBLY ON SEAT ROW(1 INB)(3 OUTB)(4 OUTB)(5 INB)(12 INB)(17 INB)(20 INB) (22 INB AND OUTB)(24 INB)RH SIDE AT PAX CABIN (10 EA) 2025-92028<[01] REPLACED REAR TRACK FITTING ASSEMBLY ON SEAT ROW(1 INB)(3 OUTB)(4 OUTB)(5 INB)(12 INB)(17 INB)(20 INB) (22 INB AND OUTB)(24 INB)RH SIDE AT PAX CABIN (10 EA) IAW B/E AEROSPACE CMM 25-21-42 REV 5 DISASSEMBLY 3.X.(4) PAGE 3012 AND ASSEMBLY 3.A.(2) PAGE 7002 FIG 23  TORQUE APPLIED: 15 FT-LB TOOL USED: TORQUE 3/8? 5-75 LB-FT P/N: QD2FR75B S/N: 0721718278 DUE DATE: 20-AUG-25;[02] TASK CARD COMPLETED  REPLACED REAR TRACK FITTING ASSEMBLY ON SEAT ROW(1 INB)(3 OUTB)(4 OUTB)(5 INB)(12 INB)(17 INB)(20 INB) (22 INB AND OUTB)(24 INB)RH SIDE AT PAX CABIN (10 EA) IAW B/E AEROSPACE CMM 25-21-42 REV 5 DISASSEMBLY 3.X.(4) PAGE 3012 AND ASSEMBLY 3.A.(2) PAGE 7002 FIG 23 TORQUE APPLIED: 15 FT-LB TOOL USED: TORQUE 3/8? 5-75 LB-FT P/N: QD2FR75B S/N: 0721718278 DUE DATE: 20-AUG-25
